# SDR SWAA2012100308236

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,307 hours, 17,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414200122
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  RECONNECTED WIRES IAW WDM.
